# SDR GLBA20030603

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 16,386 hours, 19,894 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OIL PRESSURE IN YELLOW ON NR 1 ENGINE, SERVICED ENGINE OIL
